MathSciNet Relay Station
MathSciNet bibliographic data
MR2890939 47B65 (15A04 15A45 15A60 46L53)
Bhatia, Rajendra; Sharma, Rajesh Some inequalities for positive linear maps. Linear Algebra Appl. 436 (2012), no. 6, 1562–1571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement